MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGY UHD4; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGY UHD4; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGY UHD4
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems-06577322 that an ar-3200-0021 ccu console had a spark come from the unit.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Complaint not confirmed.Visual evaluation: the plate capacitor spring and the led button on the front panel were damaged prior to device return.No other issues were observed.Functional evaluation: ccu dbm180003 was subjected to functional testing per wi-000102861, fcl-ccu-ar-3200-synergy uhd4 final checklist using a known good test camera head and a known good test tablet.No functional issues were observed.Functional testing per wi-000102861, fcl-ccu-ar-3200-synergy uhd4 final checklist was repeated using the customer's returned tablet part number ar-3200-1013, serial number (b)(6).No functional issues were observed.Several test cases were created, and no functional issues were observed.The device was power cycled several times and reevaluated, and no functional issues were observed.The device was tested again while exercising the connection of the test camera head to the camera receptacle on the ccu, and no functional issues were observed.The device was subjected to an electrical safety test.The device passed the safety test, and no functional issues were observed.The top cover was removed and the unit was inspected for evidence of electrical burns and moisture intrusion.No evidence of thermal or moisture damage was observed.An additional test case was created, and the device successfully captured 4 images and 1 video.The test case ran for an additional 30 minutes, after which the case was ended.The 4 images and 1 video were successfully transferred to a usb drive and to an ipad.The reported event of "an ar-3200-0021 ccu console had a spark come from the unit" was not confirmed.

Brand Name
CCU, ARTHREX SYNERGY UHD4
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19567679
Report Number1220246-2024-06123
Device Sequence Number14980627
Product Code GCJ
UDI-Device Identifier00888867197022
UDI-Public00888867197022
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGY UHD4
Device Catalogue NumberAR-3200-0021
Device Lot Number10259374
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown